CHINESE

Faculty & Staff

Home» People» Faculty & Staff» Mathematics

Mathematics

 

 

Professor  Li Wang (associate professor)

Office: Office building-424

Tel:

Fax:

E-mail: wangli@mail.buct.edu.cn

Web page:

Education

 

2007.9-2010.6

 Beijing Normal University

Ph.D

2004.9-2007.6

Beijing Normal University

Master

2000.9-2004.6

Shandong Normal University

Bachelor

 

 

 

 

Research Experience

 

2015.1-Now

Beijing University of Chemical Technology

associate professor

2010.7-2014.12

Beijing University of Chemical Technology

lecture

 

Research Interests:

 

Ø Markov processBranching process

Ø Limit theorems

Ø Mathematical finance

Publications

 

ØLi Wang, An almost sure limit theorem for super-Brownian motion. Journal of Theoretical Probability. 23, 401-416 (2010).

ØLi Wang, Fluctuation limits of super-stable processes with a single point catalyst. Acta Mathematica Sinica-English Series. 30(1), 23-34 (2014).

Ø Li Wang, Strong law of large number for branching Hunt processes. Acta Mathematica Sinica-English Series. 31(7), 1189-1202 (2015). 

| |